# SDR UIEA200700279

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE GEAR LEFT TRUNNION BEARING LOWER CAP TOOLING DAMAGE ON BOTTOM MATING SURFACE.  BLENDED OUT DAMAGE MIN .250"R , HFEC AND 10X VISUAL INSPECTION TREATED AND PRIMED.  REF BOEING 8100-9 MESSAGE 1-384920112-1.
